# SDR HEEA084757

- Difficulty date: February 18, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 400052015101
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAP CHAFED FROM LANDING GEAR SHIFTING OVER. REPLACED STRAP.
